MAUDE Adverse Event Report: SYNTHES GMBH CONNECTING SCREW/CANNULATED FOR MULTILOC HUMERAL NAIL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH CONNECTING SCREW/CANNULATED FOR MULTILOC HUMERAL NAIL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.019.007
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the end of the connection screw broke in two during an unknown procedure on (b)(6) 2024.It was noted it was unable to be used for both nailing and positioning the screws afterwards.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Added: b14 (to capture dhr).H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): part number: 03.019.007-15.Lot number: 3441p34.Manufacturing site: hägendorf.Release to warehouse date: 26-jan-2023.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances related to the malfunction were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONNECTING SCREW/CANNULATED FOR MULTILOC HUMERAL NAIL
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF
im bifang 6
hägendorf CO
SZ  
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key21105472
Report Number8030965-2025-00271
Device Sequence Number8774724
Product Code HSB
UDI-Device Identifier07611819425576
UDI-Public(01)07611819425576(10)3441P34
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.007
Device Lot Number3441P34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown